MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; BRAEMAR TELEMETRY PATCH SYSTEM

BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; BRAEMAR TELEMETRY PATCH SYSTEM
Model Number 02-01804
Medical Device Problem Codes Fire (1245); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 that mcot monitor - a10e - verizon was charging and charging cord caught fire and both the monitor and charging cord are now damaged.The patient was not doing any other activities when the incident occurred.It was noted that the patient, patient's husband and property were not injured or damaged.The patient's husband reported that the mcot monitor - a10e - verizon screen is not working properly and the side buttons do not work.The patient services (ps) representative advised the patient and patient's husband to allow the monitor's battery to drain before sending the kit back.A replacement kit was ordered.Additional information was requested however was unsuccessful.
 
Additional Manufacturer Narrative
It was reported that the mcot monitor - a10e - verizon was charging and caught fire.The device was returned for investigation.Engineering evaluation was able to confirm the allegation of charging cord damage likely as a result of fire or melting.The monitor usb connector port was also damaged as a result of the same thermal event.The root cause could not be determined.The device was sent for further testing; however, additional testing was not able to be performed due to the melt around the charge port.Engineering evaluation confirmed the melt on the charge port of the monitor.

Brand Name
C6 MONITOR A10E, VERIZON
Common Device Name
BRAEMAR TELEMETRY PATCH SYSTEM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key21384927
Report Number2133409-2025-00002
Device Sequence Number8595527
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale